# SDR SIMA200209307

- Difficulty date: March 23, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, LEFT OMEGA BEAM CORRODED BETWEEN FRAMES 58 AND 59.  REMOVED CORRODED, ACCEPTED AS IS IAW EMB GST-1014/02, RETREATED AREA IAW EMB 145 CPM 51-21-04, 51-21-05.  (M)
